# SDR ASMF200502013

- Difficulty date: February 24, 2005
- Submitted: March 1, 2005
- Operation: Air carrier
- Aircraft: N214AM
- Make and model: Doug DC-9-87
- Aircraft serial: 49585
- Aircraft time: 35,514 hours, 28,778 cycles
- Engine: Pwa JT8D219
- Engine time: 27,538 hours, 19,669 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 76960615
- Part serial: F18509
- Condition: Failed
- Location: Lt Engine
- Part time: 11,941 hours, 8,017 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED LEFT ENGINE WITH OSCILLATIONS IN ALL ITS PARAMETERS.  THE COMBUSTION CHAMBER WAS SERVICED AND WATER TRAMP WAS DRAINED IAW 72-40-01, ALL CORRECT.  DURING OVERNIGHT SERVICE LEFT FCU WAS REPLACED IAW MM 73-12-01 AND THE LEFT ENGINE WAS TESTED IAW MM 71-00-00, ALL CORRECT.
